# SDR VTZA96234

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gustlock Sw
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Center Console
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6150 - IAD-EWR - ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX ADJUSTED THE GUSTLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
